# SDR TRAX200700700

- Difficulty date: May 21, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 19,292 hours, 15,725 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HAS CORROSION, BOTTOM INTERNAL AROUND NUT PLATES FOR ALIGNMENT FITTINGS.
